OMG! I just tapered down to 5mg in the past two weeks and I have really bad joint stiffness. It is hard to get up and stairs are hard, I walk like my Gram. Once I get moving I am ok and I have been doing the treadmilll.
So I brought up at my Nephrologist yesterday and he said that it is from the pred and that the higher dose of pred was 'masking it' and that if I get really bad to take another 5mg of pred that day.
It really stinks!!!!
Beth, 32 ~ Major Flare Sept/Oct 07 ~ in remission
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 5mg 1xday (tapered from 60 = ), Simvastatin 20mg 1xday, Diovan 160mg 2xday. Enalapril 20mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!
Pre-Diabetic from Prednisone use - Low carb/sugar diet & exercise.